MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC SPIRIT SHEATH STYLE 2 POP 32MM 100BX; MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC SPIRIT SHEATH STYLE 2 POP 32MM 100BX; MALE EXTERNAL CATHETER
Model Number 37103
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the male external catheter was knotted at the end.
 
Additional Manufacturer Narrative
Upon further review, bard medical has determined that this mdr was initially reported in error as this event is not reportable.
 
Event or Problem Description
It was reported that the male external catheter was knotted at the end.

Brand Name
ROCHESTER MEC SPIRIT SHEATH STYLE 2 POP 32MM 100BX
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7906612
Report Number1018233-2018-04404
Device Sequence Number1859511
Product Code NNX
UDI-Device Identifier00801741071140
UDI-Public(01)00801741071140
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37103
Device Catalogue Number37103
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1